Fertility Network UK
13,899 members22,861 posts

Buserelin Question

Hi Ladies, can’t get hold of my clinic to ask so thought I’d ask you knowledgeable ladies to see if you’ve had a similar experience.

Since starting my down reg on Monday I’ve had really bad nausea, I know this is a side effect of the drugs - but I’ve never had this side effect with any of my last cycles (this is cycle number 5!).

I’m just a little worried that I’m reacting differently this time.

Xx

9 Replies
oldestnewest

Hi LillieF, I’ve only had one cycle and just finished injections and I felt nauseous the whole time 😩 I guess you could react differently each time. Good luck x

1 like
Reply

Oh bless you - hope your starting to feel a bit better now? Just not used to the nausea feeling was expecting the headaches and fatigue. Thank you, good luck to you too 😊 x

1 like
Reply

A little better today thanks. Had last injections last night. EC tomo 🤞🏻 x

Reply

Good luck tomorrow then.... relax as the nurses are great. Just rest up and look after yourself xx

1 like
Reply

hi lillie, i’m on round 3 & it all feels new! i started buserelin nasal spray on friday & been feeling pretty rubbish since - bloated, tired, down. i don’t remember feeling like this previous rounds, but i’m sure i did, i’ve probably blocked it from my memory.

hope nausea passes and you start to feel better soon - stay hydrated.

sending positive vibes ✨✨✨

1 like
Reply

Haha your probably right about blocking it out!! At least it’s not just me then that’s feeling different than the norm. Thank you xx

1 like
Reply

I’ve only had one cycle but remember not feeling great when down regging - headaches, sickness, feeling tired etc hope it eases off for you x

1 like
Reply

Oh thank you my dear. Xx

Reply

I started Friday and it’s making me feel very sick so don’t worry!! Good luck to you xxx

Reply

You may also like...